# SDR HEEA060439

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7237
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 1051410112
- Condition: Worn
- Location: Main Rotor
- Part time: 2,866 hours
- Component: 117141081
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR STAR HAS WEAR IN ZONES 3-4.  WEAR IN ZONE 2,  DUE TO BEARING P/N F32827 AND BEARING P/N F32828 SPINNING IN BORE.
